A Holomorphic Characterization of Jordan C*-Algebras.

Wilhelm Kaup; Harald Upmeier; Robert Braun

Mathematische Zeitschrift (1978)

  • Volume: 161, page 277-290
  • ISSN: 0025-5874; 1432-1823

How to cite


Kaup, Wilhelm, Upmeier, Harald, and Braun, Robert. "A Holomorphic Characterization of Jordan C*-Algebras.." Mathematische Zeitschrift 161 (1978): 277-290. <http://eudml.org/doc/172707>.

author = {Kaup, Wilhelm, Upmeier, Harald, Braun, Robert},
journal = {Mathematische Zeitschrift},
pages = {277-290},
title = {A Holomorphic Characterization of Jordan C*-Algebras.},
url = {http://eudml.org/doc/172707},
volume = {161},
year = {1978},

AU - Kaup, Wilhelm
AU - Upmeier, Harald
AU - Braun, Robert
TI - A Holomorphic Characterization of Jordan C*-Algebras.
JO - Mathematische Zeitschrift
PY - 1978
VL - 161
SP - 277
EP - 290
UR - http://eudml.org/doc/172707
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.